Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 13, NWS Norman, OK

March 7, 20244 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 7, 2024, 5:55 PM CST for 4 counties in Oklahoma. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 7, 2024, 5:55 PM CST (23:55 UTC)
Expired
Mar 7, 2024, 6:45 PM CST
In force
50 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Greer County, OK, Jackson County, OK, Kiowa County, OK, Washita County, OK

The radar

The Altus AFB radar (KFDR), 70 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 7, 6:19 PM CSTHAIL 2.5Lone Wolf, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 7, 2:57 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.9 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2024-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 259 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2024-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 444 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
259 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
971 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
444 m²/s²
0-3 km storm-relative helicity
508 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

364 
WUUS54 KOUN 072355
SVROUN
OKC055-065-075-149-080045-
/O.NEW.KOUN.SV.W.0013.240307T2355Z-240308T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
555 PM CST Thu Mar 7 2024

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southwestern Washita County in western Oklahoma...
  Northeastern Jackson County in southwestern Oklahoma...
  Northwestern Kiowa County in southwestern Oklahoma...
  Eastern Greer County in southwestern Oklahoma...

* Until 645 PM CST.

* At 555 PM CST, a severe thunderstorm was located near Martha,
  moving north at 45 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Altus, Hobart, Granite, Sentinel, Blair, Lone Wolf, Martha, Rocky,
  Friendship, Altus Air Force Base, Warren, Hester, and Altus-Lugert
  Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3516 9935 3515 9897 3461 9924 3461 9953
TIME...MOT...LOC 2355Z 199DEG 39KT 3474 9937 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

30
2 follow-up statements
705 
WWUS54 KOUN 080008
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
608 PM CST Thu Mar 7 2024

OKC055-065-075-149-080045-
/O.CON.KOUN.SV.W.0013.000000T0000Z-240308T0045Z/
Washita OK-Jackson OK-Kiowa OK-Greer OK-
608 PM CST Thu Mar 7 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CST
FOR SOUTHWESTERN WASHITA...NORTHEASTERN JACKSON...NORTHWESTERN KIOWA
AND EASTERN GREER COUNTIES...

At 607 PM CST, a severe thunderstorm was located 5 miles north of
Blair, moving north at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Hobart, Granite, Sentinel, Blair, Lone Wolf, Martha, Rocky, Warren,
Altus Air Force Base, and Altus-Lugert Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3516 9935 3515 9897 3468 9925 3471 9945
TIME...MOT...LOC 0007Z 201DEG 38KT 3485 9930 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

30
577 
WWUS54 KOUN 080020
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
620 PM CST Thu Mar 7 2024

OKC065-080029-
/O.CAN.KOUN.SV.W.0013.000000T0000Z-240308T0045Z/
Jackson OK-
620 PM CST Thu Mar 7 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JACKSON COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3516 9935 3515 9897 3486 9915 3485 9917
      3486 9919 3485 9919 3481 9935 3481 9941
      3480 9941 3479 9943
TIME...MOT...LOC 0019Z 198DEG 45KT 3504 9922 

$$

OKC055-075-149-080045-
/O.CON.KOUN.SV.W.0013.000000T0000Z-240308T0045Z/
Washita OK-Kiowa OK-Greer OK-
620 PM CST Thu Mar 7 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CST
FOR SOUTHWESTERN WASHITA...NORTHWESTERN KIOWA AND EASTERN GREER
COUNTIES...

At 619 PM CST, a severe thunderstorm was located near Lone Wolf,
moving north at 50 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Hobart, Granite, Sentinel, Lone Wolf, Rocky, and Altus-Lugert Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3516 9935 3515 9897 3486 9915 3485 9917
      3486 9919 3485 9919 3481 9935 3481 9941
      3480 9941 3479 9943
TIME...MOT...LOC 0019Z 198DEG 45KT 3504 9922 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 5:42 PM CST, 13 minutes earlier.

Area forecast discussion, Mar 7, 5:42 PM CST, 13 minutes before
Area Forecast Discussion
National Weather Service Norman OK
542 PM CST Thu Mar 7 2024

...New AVIATION...

.SHORT TERM...
(This evening through Friday)
Issued at 257 PM CST Thu Mar 7 2024

Latest observations show a surface low centered over northwest
Oklahoma with a sharp warm front extending across far northern
Oklahoma and a dryline bulging over northwest Oklahoma. An attendant
cold front was also situated over the Oklahoma panhandle. Severe
thunderstorms are expected to develop along a dryline and ahead of
the cold front over the next several hours as dynamic lift
overspreads the area. The storms that develop initially along the
dryline are could become supercellular and produce large hail up to
the size of golfballs over far southwest Oklahoma and western north
Texas. Meanwhile, severe storm development is also possible
along/ahead of the warm front - though whether these storms impact
our area is uncertain as satellite indicates the warm front lifting
into southern Kansas as of 2PM. Nevertheless, storms along the warm
front will pose a tornado threat with RAP effective helicity values
prog'd at 200-300 m2/s2.  Storms could congeal into a linear MCS
tonight upon reaching central Oklahoma as the cold front approaches
and becomes quasi-stationary. Large hail up to the size of quarters
and damaging wind gusts up to 60 mph are possible as storms reach
central Oklahoma later tonight. Showers and a few thunderstorms
could linger across parts of southern Oklahoma and western north
Texas towards Friday morning.

The upper trough will continue to push the cold front across our
area through Friday morning with some rain showers behind the front.
Large scale warm air ascent seen on the isentropic surfaces in a
weak to low-end moderately unstable environment will produce
clusters of isolated thunderstorms in the warm sector ahead of the
cold front with more liner storms along the fronts leading edge. The
severe risk during the morning with the isolated storms will be
lower although with additional cooling aloft from the upper trough
within a deep-layer sheared environment for storm organization in
the warm sector cannot completely rule hail perhaps up to quarter
size.  The severe risk increases during the afternoon in the warm
sector with moderate instability but models not in full agreement
with the location of the cold front.  The GFS solution has the cold
front east of I-35 and pushing into southeast Oklahoma, while all
other solutions have the front already through our area and into
northeast Texas.  Should the GFS solution be correct, then southeast
Oklahoma would be in the warm sector which could see supercells
producing up to golf ball size hail while DCAPE values would also
support damaging wind gusts as a second severe hazard.  Although
this is a Pacific-based storm system coming through, the air mass
behind the cold front will be more colder Canadian-based with the
surface high up in North Dakota.  Northwest Oklahoma will feel the
brunt of this colder air with lower 40s highs by late morning then
rapidly falling through the afternoon to near freezing.  Forecast
soundings across northwest Oklahoma on Friday afternoon support a
freezing to below freezing column of air above ground level with a
moist dendritic zone for ice crystals, so will likely see a
changeover to snow on the ground there.  Although Ensemble forecast
have a bullseye of 60% chance for up to 1-inch of snow in far
northwest Oklahoma, warm ground temperatures will make it unlikely
this amount will actually accumulate.  As a result, snowfall may be
greater than what accumulates.  However, gusty north winds could
reduce visibilities due to snowfall on Friday afternoon across
northwest Oklahoma.  By Friday evening, will keep POPs east of I-35
and completely out by midnight Saturday morning.  As far as grids
for Fridays MaxT temperatures, did go colder than NBM using the
CONSMOS.

&&

.LONG TERM...
(Friday night through next Wednesday)
Issued at 257 PM CST Thu Mar 7 2024

Friday night/Saturday morning will be much colder areawide, as gusty
north winds will produce wind chill values well in the 20s.  Cooler
than average for the rest of Saturday as the upper trough makes its
exit.  Cold again Saturday night/Sunday morning as high pressure
settles in, although less of a wind chill but more strong
radiational cooling night.  Breezy south winds make a return by
Sunday afternoon with temperatures warming above average, and
increasing gusty south winds through Wednesday will continue the
warming trend with mild highs in the upper 70s by mid-week across
Oklahoma to lower 80s across western north Texas.  However,
increasing dry air across the Panhandles will start elevating fire
weather conditions across our west during the afternoons starting on
Sunday.  A couple of upper waves come through during the mid to
latter half of next week bringing our next chance for rain on
Tuesday night with perhaps a stronger trough at the end of the week
pushing our next cold front through.  For now, any rain on Tuesday
night would be east of I-35.

&&

.AVIATION...
(00Z TAFS)
Issued at 537 PM CST Thu Mar 7 2024

Scattered thunderstorms will continue to move slowly east this
evening, potentially impacting many of our sites. Storm activity
will diminish after midnight but low ceilings and/or scattered
showers will linger into Friday morning. Additional showers and
continued low ceilings are likely as we head into Friday
afternoon. A cold front will bring a northerly wind shift with it
as it moves across the area from north to south tonight into
tomorrow morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  50  53  33  54 /  70  50  20   0
Hobart OK         46  51  32  54 /  60  40  10   0
Wichita Falls TX  53  58  37  58 /  50  30  10   0
Gage OK           35  40  26  56 /  30  50  10   0
Ponca City OK     47  52  32  54 /  70  30  20   0
Durant OK         56  65  40  57 /  60  60  20   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...68
LONG TERM....68
AVIATION...08
Hazardous weather outlook, Mar 7, 3:21 PM CST, 2 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
321 PM CST Thu Mar 7 2024

OKZ004>048-050>052-TXZ083>090-082130-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
321 PM CST Thu Mar 7 2024

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This Afternoon and Tonight...

.Thunderstorms...
Thunderstorms will be possible through tonight across the western
two-thirds of Oklahoma and western north Texas. Some of these
storms could become severe with possible supercells producing up
to golf ball size hail and 60 mph damaging wind gusts as the
potential hazards. The tornado potential is very low but cannot be
completely be ruled out should a supercell develop.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
Thunderstorms will be possible Friday morning into the early
evening hours. Some of these storms could become severe with up to
quarter size hail, with the highest risk across southeast
Oklahoma toward the afternoon hours with up to golf ball size hail
and damaging wind gusts as the two potential hazards.

.Fire Weather...
Fire weather conditions will be elevated across parts of western
Oklahoma every afternoon beginning Sunday through Wednesday due to
gusty south winds, drier air increasing across the Southern High
Plains and warmer temperatures.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Mar 7, 5:24 PM CST, 31 minutes before
Special Weather Statement
National Weather Service Norman OK
524 PM CST Thu Mar 7 2024

OKZ005-006-080000-
Alfalfa OK-Woods OK-
524 PM CST Thu Mar 7 2024

...A strong thunderstorm will impact portions of east central Woods
and west central Alfalfa Counties through 600 PM CST
...

At 524 PM CST, Doppler radar was tracking a strong thunderstorm 4
miles west of Carmen, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Carmen, Dacoma, and Lambert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3652 9852 3656 9862 3680 9855 3670 9830
TIME...MOT...LOC 2324Z 207DEG 12KT 3659 9854

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

03
Special weather statement, Mar 7, 5:29 PM CST, 26 minutes before
Special Weather Statement
National Weather Service Norman OK
529 PM CST Thu Mar 7 2024

OKZ006-007-080000-
Alfalfa OK-Grant OK-
529 PM CST Thu Mar 7 2024

...A strong thunderstorm will impact portions of east central Alfalfa
and southwestern Grant Counties through 600 PM CST
...

At 528 PM CST, Doppler radar was tracking a strong thunderstorm near
Nash, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Medford, Pond Creek, Jet, Nash, Jefferson, and Great Salt Plains
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3659 9766 3659 9821 3675 9821 3691 9773
TIME...MOT...LOC 2328Z 257DEG 31KT 3663 9807

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

03
Local storm report, Mar 7, 5:33 PM CST, 22 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
533 PM CST Thu Mar 7 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     Hail             5 SE Quanah             34.25N 99.67W
03/07/2024  E1.50 inch       Hardeman           TX   Public

            Time estimated by radar.

&&

SC
Special weather statement, Mar 7, 5:37 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Norman OK
537 PM CST Thu Mar 7 2024

OKZ033-034-080000-
Harmon OK-Greer OK-
537 PM CST Thu Mar 7 2024

...A strong thunderstorm will impact portions of central Harmon and
south central Greer Counties through 600 PM CST
...

At 536 PM CST, Doppler radar was tracking a strong thunderstorm 6
miles northeast of Dodson, moving east at 35 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Vinson and McKnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3494 9972 3473 9966 3471 9999 3482 10000
      3489 10000
TIME...MOT...LOC 2336Z 264DEG 29KT 3481 9992

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

30
Special weather statement, Mar 7, 5:39 PM CST, 16 minutes before
Special Weather Statement
National Weather Service Norman OK
539 PM CST Thu Mar 7 2024

OKZ022-023-080015-
Washita OK-Caddo OK-
539 PM CST Thu Mar 7 2024

...A strong thunderstorm will impact portions of northeastern Washita
and northwestern Caddo Counties through 615 PM CST
...

At 539 PM CST, Doppler radar was tracking a strong thunderstorm near
Cloud Chief, moving east at 40 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Cordell, Corn, Eakly, Colony, Alfalfa, Cloud Chief, Fort Cobb
Reservoir, and Cowden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3520 9896 3535 9896 3548 9851 3521 9844
TIME...MOT...LOC 2339Z 259DEG 37KT 3528 9885

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

30
Special weather statement, Mar 7, 5:42 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Norman OK
542 PM CST Thu Mar 7 2024

OKZ017-018-080015-
Kingfisher OK-Blaine OK-
542 PM CST Thu Mar 7 2024

...Strong thunderstorms will impact portions of southern Kingfisher
and east central Blaine Counties through 615 PM CST
...

At 541 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles southeast of Loyal to 11 miles east of
Watonga to near Greenfield. Movement was east at 35 mph.

HAZARD...Wind gusts of 40 mph and hail up to the size of dimes.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kingfisher, Dover, Greenfield, and Omega.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3582 9775 3572 9812 3572 9847 3586 9837
      3595 9821 3603 9774
TIME...MOT...LOC 2341Z 253DEG 30KT 3592 9808 3584 9820 3575 9843

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

03

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 11:37 PM CSTSpecial Weather StatementOUNJohnston23 min
Mar 6, 11:43 PM CSTSpecial Weather StatementOUNBryan32 min
Mar 7, 12:01 AM CSTSpecial Weather StatementOUNAtoka44 min
Mar 7, 12:05 AM CSTSevere Thunderstorm WarningOUNAtoka, Coal25 min
Mar 7, 12:29 AM CSTSpecial Weather StatementOUNAtoka31 min
Mar 7, 4:41 AM CSTSpecial Weather StatementOUNOkfuskee34 min
Mar 7, 4:49 AM CSTSpecial Weather StatementOUNPayne26 min
Mar 7, 6:23 AM CSTSpecial Weather StatementOUNNoble37 min
Mar 7, 3:21 PM CSTSpecial Weather StatementOUNDewey39 min
Mar 7, 4:03 PM CSTSpecial Weather StatementOUNComanche42 min
Mar 7, 4:09 PM CSTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa15 min
Mar 7, 5:14 PM CSTSpecial Weather StatementOUNGreer31 min
Mar 7, 5:20 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNJackson40 min
Mar 7, 5:24 PM CSTSpecial Weather StatementOUNAlfalfa36 min
Mar 7, 5:29 PM CSTSpecial Weather StatementOUNGrant31 min
Mar 7, 5:37 PM CSTSpecial Weather StatementOUNHarmon23 min
Mar 7, 5:39 PM CSTSpecial Weather StatementOUNWashita36 min
Mar 7, 5:42 PM CSTSpecial Weather StatementOUNKingfisher33 min
Mar 7, 5:50 PM CSTSevere Thunderstorm WarningOUNGreer, Harmon40 min
Mar 7, 5:58 PM CSTSevere Thunderstorm WarningOUNAlfalfa16 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.